# SDR CALA2025102110358

- Difficulty date: October 19, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 71,771 hours, 31,590 cycles
- Engine: Iae V2527A5
- System (JASC): 7160 · Engine Air Intake System
- Part: Rivet
- Condition: Missing
- Location: Eng 2 Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING RIVET ON NO2 ENG INLET OUTSIDE 11 OCLOCK POS FACING AFT REQUEST CARRY FOR MISSING FASTNER. ONLY 1 MISSING AT THIS TIME. PER SRM DAMAGE IS ZONE K2 AND MAY BE CARRIED FOR 600FH 750FC OR 100 DAYS.
